Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 161030, 8 pages
http://dx.doi.org/10.1155/2013/161030
Research Article

Legendre Wavelets Method for Solving Fractional Population Growth Model in a Closed System

1Faculty of Mathematics, Yazd University, Yazd 89195741, Iran
2Department of Mathematics, University of Salerno, Via Ponte Don Melillo, 84084 Fisciano, Italy
3School of Information Science & Technology, East China Normal University, Shanghai 200241, China

Received 7 August 2013; Accepted 17 August 2013

Academic Editor: Cristian Toma

Copyright © 2013 M. H. Heydari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. H. Heydari, M. R. Hooshmandasl, C. Cattani, and Ming Li, “Legendre Wavelets Method for Solving Fractional Population Growth Model in a Closed System,” Mathematical Problems in Engineering, vol. 2013, Article ID 161030, 8 pages, 2013. https://doi.org/10.1155/2013/161030.